# SDR 08FDEA00102

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15123345
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 1640, LBL9 AND RBL14.  REPAIR CARRIED OUT IAW SRM 53-00-51 FIG 201 REPAIR 1 AS PER EAR P337-24137-C0017.
